# SDR UPS97822710

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5755360501
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FWD ACCESSORY COMPT AFT DOOR TRACK FITTING CRACKED FS 660 L-36.  REMOVED, FABRICATED AND INSTALLED BRACKET PER DWG 5755360 AND SRM 51-30-0.
